# SDR DL72W981411

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Slat
- Component: 269002917
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 SLAT ACTUATOR LEAKING, LOST HYDAULICS ON FINAL.  REPLACED ACTUATOR.
